# SDR CKSA98051

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Ws 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION ON RT WING RIB STA 1010 OVER SLAT CAVITY ON RT SIDE OF RIB AND FWD TOP OF RIB.  REMOVED CORROSION IAW SRM 51-10-01.  CHECKED RIB THICKNESS FOUND MINIMUM NOMINAL .035 MAX NOMINAL THICKNESS .070 OUT OF LIMITS IAW SRM 57-20-01.  REPAIRED IAW AIA/E/2742 SKETCH.  CORROSION TASK CARD NUMBER C57-510-01 PART 2 OF 4.  NON-ROUTINE TASK CARD NUMBER 12784.
